Posted by: Yolandi | 2012-11-05

Vriendin verloor NIKS nie

My vriendin is soooo moedeloos, sy is op n protein dieet want dit het in die verlede vir haar baie goed gewerk, nou verloor sy niks. Sy gebruik n skildklier pil in die oggende en ''n anti depressant in die aande. Wat kan sy doen???

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Beste Yolandi
Indien jou vriendin aan hipotiroiedisme en depressie ly, dan is dit moontlik hierdie twee toestande wat verhoed dat jy gewig verloor. Ek sal voorstel dat sy: 1) Haar skildklierhormone weer laat toets om vas te stel of sy wel die korrekte dosis neem, 2) Haar depressie weer laat evalueer aangesien depressie wat nie voldoende beheer word nie. ook tot gewigstoename kan lei. Indien die dokters tevrede is met haar skidlklierfunksie en dat haar depressie onder beheer is en dat die antidepressant nie bydra tot die onvermoeom gewig te verloor, dan sal ek voorstel dat sy 'n gebalanseerde, lae-vet dieet (kliek op 'Diet' bo aan hierdie bladsy, en dan op 'Weight loss' en 'The right approach' en 'Slimming Diet') en daaglikse aerobiese oefneing vir ten minste 30 min gebruik om gewig te verloor.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Kim-Kelly | 2012-11-05

Hello :)

forgive me but i just cant write in afrikaanse.

I had the same problem when i realised my anti-depressant was the one making me gain / not lose any weight.

There is a chemical in these drugs that releases a hormone in the brain and this hormone, no matter what you do will not let you lose weight!

The best advice is to talk to your pharmacist NOT your docter! They want you on the stuff so you become more dependant they wont tell you the truth, you will have to wean off the pills, dont just quit you might faint.

When i finally stopped taking my pills my hormones balanced and all my hard work started to pay off :)

a tip tho, a only protien diet is not very healthy as i am sure you know, thee idea is right that it should be low carb high protien but with no carbs you will eventually shut down.

I hope this helps your friend :)

Reply to Kim-Kelly

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.